# SDR SWIA201541277

- Difficulty date: May 19, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 32,492 hours, 26,424 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Dented
- Location: Water Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE BELOW POTABLE WATER SERVICE DOOR DENTED.  REPAIRED THE DOOR IAW EA AND AMM.
